# SDR CA960320011

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator Motor
- Part number: 1153800025
- Condition: Overheating
- Location: Gear
- Component: Beech, 1153800025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)TESTING REVEALED THE MOTOR COMMUTATOR HAD A DEAD SPOT AND THERE WAS INDICATION THE UNIT HAD EXPERIENCED OVERHEATING.
